File Download

There are no files associated with this item.

Supplementary

Article: On Fourier coefficients of modular forms of half integral weight at squarefree integers

TitleOn Fourier coefficients of modular forms of half integral weight at squarefree integers
Authors
Issue Date2019
Citation
Mathematische Zeitschrift, 2019, v. 293, p. 789-808 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/289433

 

DC FieldValueLanguage
dc.contributor.authorLau, YK-
dc.contributor.authorJiang, Y-
dc.contributor.authorLu, G-
dc.contributor.authorRoyer, E-
dc.contributor.authorWu, J-
dc.date.accessioned2020-10-22T08:12:35Z-
dc.date.available2020-10-22T08:12:35Z-
dc.date.issued2019-
dc.identifier.citationMathematische Zeitschrift, 2019, v. 293, p. 789-808-
dc.identifier.urihttp://hdl.handle.net/10722/289433-
dc.languageeng-
dc.relation.ispartofMathematische Zeitschrift-
dc.titleOn Fourier coefficients of modular forms of half integral weight at squarefree integers-
dc.typeArticle-
dc.identifier.emailLau, YK: yukkamlau@hku.hk-
dc.identifier.authorityLau, YK=rp00722-
dc.identifier.hkuros316269-
dc.identifier.volume293-
dc.identifier.spage789-
dc.identifier.epage808-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats